# SDR QXEA2018082800314

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 27,212 hours, 29,005 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Condition: Out Of Balance
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FAIRLY SIGNIFICANT VIBRATION ON THE NR 1 PROPELLER.   WHEN POWER LEVERS WERE REDUCED BELOW ABOUT 65%,  TORQUE VIBRATION WAS MOST NOTICEABLE.  VIBRATION WOULD BECOME LESS NOTICEABLE AFTER SEVERAL SECONDS AND THEN COME BACK WHEN A POWER CHANGE WAS MADE.  REMOVED FROM SERVICE.  IAW WO 247639 N/R-00001 THROUGH 00004,  PROPELLER BALANCING & 6 BLADE RETORQUE ON BOTH PROPELLERS.  RETURNED TO SERVICE.
